Quasi-hyperbolic planes in hyperbolic groups

Mario Bonk, Bruce Kleiner

Research output: Contribution to journalArticle

Abstract

The hyperbolic plane ℍ 2 admits a quasi-isometric embedding into every hyperbolic group which is not virtually free.

Original languageEnglish (US)
Pages (from-to)2491-2494
Number of pages4
JournalProceedings of the American Mathematical Society
Volume133
Issue number9
DOIs
StatePublished - Sep 2005

Fingerprint

Isometric Embedding
Hyperbolic Groups
Hyperbolic Plane

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Quasi-hyperbolic planes in hyperbolic groups. / Bonk, Mario; Kleiner, Bruce.

In: Proceedings of the American Mathematical Society, Vol. 133, No. 9, 09.2005, p. 2491-2494.

Research output: Contribution to journalArticle

@article{d4867c8aea694c45b9c06034ae64a62f,
title = "Quasi-hyperbolic planes in hyperbolic groups",
abstract = "The hyperbolic plane ℍ 2 admits a quasi-isometric embedding into every hyperbolic group which is not virtually free.",
author = "Mario Bonk and Bruce Kleiner",
year = "2005",
month = "9",
doi = "10.1090/S0002-9939-05-07564-7",
language = "English (US)",
volume = "133",
pages = "2491--2494",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "9",

}

TY - JOUR

T1 - Quasi-hyperbolic planes in hyperbolic groups

AU - Bonk, Mario

AU - Kleiner, Bruce

PY - 2005/9

Y1 - 2005/9

N2 - The hyperbolic plane ℍ 2 admits a quasi-isometric embedding into every hyperbolic group which is not virtually free.

AB - The hyperbolic plane ℍ 2 admits a quasi-isometric embedding into every hyperbolic group which is not virtually free.

UR - http://www.scopus.com/inward/record.url?scp=24944498061&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=24944498061&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-05-07564-7

DO - 10.1090/S0002-9939-05-07564-7

M3 - Article

VL - 133

SP - 2491

EP - 2494

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 9

ER -